Jump to content

Search the Community

Showing results for tags 'benzodiazepines'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Community of Healing, hello. In December of 2014, just a bit more than 6 years ago, I came to this site after already weathering two years of nearly life-terminating withdrawal. I'd been on psychotropic medications for most of my life and in my estimation, my nervous system had decided it'd had enough. From February 2012 to approximately March of 2014, I felt I was literally living in hell. I was hospitalized twice, lost long-running friendships and new career opportunities, tried a plethora of medications, supplements, and herbs in an attempt to "fix" withdrawal, and ultimately ca
  2. Hi everyone, I am writing to seek support during what has become a frightening experience for me. I have a history of severe depression and as I started to come out of the last one in the middle of 2018, I accepted the proposition put by al psychiatrist that I needed to be on high doses of psychiatric drugs. The two most significant were Lexapro at 45mgs and Mirtazapine at 90mgs daily. He also had me on Epilim and Propanolol to counter the impact of the benzodiazepines I was withdrawing from. The Lexapro was causing me to be uncomfortable with wind and I came off it over a couple o
  3. Hello! I am a 32 y/0 female from San Diego. I'm currently working part time in accounts receivable and getting my Masters in Education and teaching credential. My descent into the psychiatric system began when I was 15 y/o, after my parents found out I had been self-injuring. I was immediately diagnosed with Bipolar II disorder and placed on a mood stabilizer, an antidepressant, an antipsychotic and Naltrexone ( to help curtail my impulse to self injure). A few months later I began to hallucinate, which prompted my doctors to increase my meds dramatically. I was in and out of hospitals u
  4. Hello all I am new here and need some help. I have suffered with severe anxiety (health) for 7 years, tried lots of different SSRI’s with some giving me suicidal thoughts. Anyway at the end of July my GP prescribed me 2mg Diazepam, I have taken them over the last few weeks (just less than 4 weeks) and I have 6 tablets left, she won’t prescribe me anymore due to dependency of these medications. Am am I going to have withdrawal from only using them for a short space of time? I am frightened to death because I suffer with health anxiety so any symptom I have
  5. I’ve been on Wellbutrin for 20 years. Since November 2018, I've started tapering from my initial dosage (300-mg per day). I'm down to 200-mg per day. If I could sum up what Wellbutrin has done for me, I would say this. The monsters that Wellbutrin imprisoned for 20-years are slowly escaping now that the prison itself is slowly breaking down. And I’m once again left with dealing with issues, old relics which caused my depression in the first place. I suffered much abuse as a child and as a result, I had a lot of anger. As a teen, my controlling parents abandoned m
  6. Hello - I am new to this forum. I've been on another forum for several months but heard wonderful things about SurvivingAntidepressants.org. I am currently tapering from Valium after being crossed over from Klonipin after a failed and much too fast and large cut taper. If you believe in "kindling" than I AM - I'm terrified. I am the mother of 2 young children who desperately need their mother. I was promised this drug was safe - that the doses I was taking were much too low to cause a problem - and I just can't believe this has happened and apparently happens ALL THE TIME My husband is
  7. Hi! I am 28 year male. I´ve suffered for some years a general dizziness, insomnia and lack concentration. Let me apologise for any future grammar mistake as English is not my first language. Just to mention, although I don´t think is relevant, when I was 18 I took venlafaxine ( Vandral) for 1 year and a half or so in order to cope with depression I was suffering. A relative died and everything went messy. Anyway, I quit it. I remember I followed more or less the withdrawal instructions doctor gave me. This was long time ago, and I am not sure if it gave any side effect but don´
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy